# SDR NACA20060045

- Difficulty date: July 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 31,952 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5248747
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRINGER CRACKED AT STA. 194.  REPAIRED LT WING LOWER STRINGER 22 SPLICE, WING STA. 194. REF; NAC DRAWING: NAC2006-06 REV: 1R DATED 7 JULY 2006.
